It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by April on December 19, 2000 at 18:43:59:

In Reply to: Accutane and Suicide posted by Amy on December 19, 2000 at 14:33:03:

I had heard that too.....That is really sad. I am sorry for your loss. : ( I think I would rather have some zits than get depressed and kill myself. The pill was bad enough. Be careful everyone....your life is more important!!!

-April

: This is for parents and patients using the drug Accutane. The risks for suicide have been known by the FDA and pharmaceutical company since at least 1998 if not earlier. My 15 year old son died on 1/7/2000 after being on Accutane for six months. We were never warned of this risk. The day our son died we called his doctor and asked him if Accutane could have had anything to do with it and he said NO he had never heard of Accutane being linked to any suicides. I found the letter on the Internet that Roche Laboratories sent to all doctors back in February of 1998. My son started taking Accutane around May of 1999. Please lets get the message out there so no one else has to lose there child because of the irresponsible actions of these drug companies and the FDA, not to mention the doctors. My son's acne was cleared up when he took his life. We need to demand data as to what this drug does to the mental status of our loved ones.


Follow Ups

All times are GMT -7. The time now is 04:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!